Top answers from doctors based on your search:
Disclaimer

iam allergic to aspirin can i take tylene

A male asked:
Dr. Gurmukh Singh
49 years experience Pathology
Try Tylenol (acetaminophen): Tylenol (acetaminophen) would be safer. Do not use alcohol while you are taking this medication. For good health - Have a diet rich in fresh vegetable ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 47-year-old member asked:
Dr. Michael Ein
48 years experience Infectious Disease
Yes: There is no chemical relationship or cross allergenicity between Aspirin and acetaminophen/tylenol. With an Aspirin allergy you should avoid taking n ... Read More
A 34-year-old female asked:
Dr. Gary Greenly
37 years experience Family Medicine
Yes...: Individuals that are allergic to aspirin, and medications in the Aspirin related families, can take tylenol without any cross reactivity. The only con ... Read More
4
4 thanks
Dr. Donald Alves
24 years experience Emergency Medicine
Yes: No relation between Aspirin and acetaminophen. Should be able to take safely.
2
2 thanks
A 34-year-old female asked:
Dr. Nayla Mumneh
29 years experience Allergy and Immunology
NO: Depending on your reaction to aspirin, if you develop hives, swelling, abdominal cramps with diarrhea and shortness of breath from Aspirin you should ... Read More
3
3 thanks
A 38-year-old member asked:
Dr. Ronald Krauser
52 years experience Rheumatology
No: If you have a true Aspirin allergy, it is very likely you will also be allergic to Naproxen (naprosyn).
2
2 comments
A 18-year-old member asked:
Dr. Joel Selter
37 years experience Pediatric Allergy and Asthma
Sudafed and aspirin: Technically Aspirin and sudafed/pseudoephedrine are not related. The problem is that there are many medications that carry the sudafed branded name- ... Read More
1
1 thank
A 36-year-old member asked:
Dr. Ronald Krauser
52 years experience Rheumatology
Yes: I assume you mean tums (calcium carbonate). The answer is yes.. Tums (calcium carbonate) are calcium supplements.
A 39-year-old member asked:
Dr. Lee Perry
Dr. Lee Perry answered
17 years experience Allergy and Immunology
Yes: Yes.
A 41-year-old member asked:
Dr. Bennett Werner
44 years experience Cardiology
No: Empirin is aspirin. Sorry!
A 40-year-old member asked:
Dr. Michael P Vaughn
34 years experience Allergy and Immunology
Aspirin Allergy: Some persons with Aspirin allergy are allergic to all Aspirin related products while others are allergic only to specific products. Typically tylenol ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month